Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 98, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 8, 2020, 10:20 PM CDT for Holt County, Nebraska. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2020, 10:20 PM CDT (03:20 UTC)
- Expired
- Jun 8, 2020, 11:00 PM CDT
- In force
- 40 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Holt County, NE
The radar
The North Platte radar (KLNX), 151 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 5:56 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1670 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1799 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 403 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 20.3
The text
As transmitted.
933
WUUS53 KLBF 090320
SVRLBF
NEC089-090400-
/O.NEW.KLBF.SV.W.0098.200609T0320Z-200609T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1020 PM CDT Mon Jun 8 2020
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Central Holt County in north central Nebraska...
* Until 1100 PM CDT.
* At 1019 PM CDT, a severe thunderstorm was located 10 miles north of
Amelia, or 19 miles west of O'neill, moving northeast at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
O'Neill, Atkinson, Emmet and Opportunity.
This includes the following highways...
Highway 20 between mile markers 286 and 310.
Highway 281 between mile markers 179 and 199.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4221 9888 4236 9919 4275 9891 4260 9839
TIME...MOT...LOC 0319Z 218DEG 37KT 4238 9902
HAIL...1.50IN
WIND...60MPH
$$
Snively2 follow-up statements
035
WWUS53 KLBF 090340
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1040 PM CDT Mon Jun 8 2020
NEC089-090400-
/O.CON.KLBF.SV.W.0098.000000T0000Z-200609T0400Z/
Holt NE-
1040 PM CDT Mon Jun 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR CENTRAL HOLT COUNTY...
At 1039 PM CDT, a severe thunderstorm was located 8 miles northwest
of O'Neill, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
O'Neill, Emmet and Opportunity.
This includes the following highways...
Highway 20 between mile markers 295 and 310.
Highway 281 between mile markers 180 and 199.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4235 9871 4259 9903 4275 9891 4260 9839
TIME...MOT...LOC 0339Z 221DEG 37KT 4253 9880
HAIL...1.25IN
WIND...60MPH
$$
Snively482
WWUS53 KLBF 090352
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1052 PM CDT Mon Jun 8 2020
NEC089-090402-
/O.EXP.KLBF.SV.W.0098.000000T0000Z-200609T0400Z/
Holt NE-
1052 PM CDT Mon Jun 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOLT COUNTY WILL
EXPIRE AT 1100 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Nebraska.
LAT...LON 4235 9871 4259 9903 4275 9891 4260 9839
TIME...MOT...LOC 0352Z 270DEG 37KT 4263 9870
$$
SnivelyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:18 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jun 8, 7:18 PM CDT, 3 hours 2 minutes before
Area Forecast Discussion National Weather Service North Platte NE 718 PM CDT Mon Jun 8 2020 .SHORT TERM...(This evening through Tuesday night) Issued at 230 PM CDT Mon Jun 8 2020 The HRRR and NAMdng model wind gust products both show high wind criteria Tuesday. The NAM indicates winds of 65kts at h800mb, the top of the mix layer as indicated in Bufkit. These strong winds are emanating from strong Pacific high pressure building through the Rockies in the wake of 995mb low pressure across KS. The wind forecast uses the guidance blend and a High Wind Warning is in place across swrn Nebraska beginning early Tuesday morning and ending Tuesday evening. The POP and temperature forecast uses the short term model blend. High temperatures Tuesday came in with upper 50s to lower 60s. These are near record low highs and North Platte could tie or break the previous record of 58 set in 1895. There is little change in the POP forecast tonight through Tuesday except that the storm system is slower and producing a prolonged period of warp-around rain Tuesday associated with an inverted h700mb trof across Nebraska, deformation and mid level frontogenesis. Postfrontal elevated thunderstorms are in the forecast along the h700mb warm air advection zone. Severe storm development late this afternoon and this evening revolves around storms firing on a sfc front draped across ncntl Nebraska this afternoon. MLCAPE of 2000-3000J/KG and 45-50kt winds at h500mb will fuel the expected development of supercells. The RAP model indicates moderate CAPE and shear with no cap by 22z. The RAP also indicates a zone of very strong sfc warm air advection developing across wrn KS this afternoon, aimed at ncntl Nebraska. This warm air advection should continue throughout the evening hours as a triple point forms near Goodland KS. .LONG TERM...(Wednesday through Monday) Issued at 230 PM CDT Mon Jun 8 2020 Dry weather is in place Wednesday through Monday with just an isolated thunderstorm chance Saturday night through Monday. The anomalous storm system affecting Nebraska tonight and Tuesday will phase with Tropical Depression Cristobal and be located across the Great Lakes Wednesday. Pacific high pressure will build through Nebraska Wednesday and Thursday. The Great Lakes storm will deepen to around 983 mb and pull a batch of Canadian high pressure south through the Midwest Friday and beyond. This will present little opportunity for return moisture across Nebraska until Saturday. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 716 PM CDT Mon Jun 8 2020 Thunderstorms ongoing this evening from near KLBF northeast to near and east of KANW. Some of these storms will be severe and contain large hail, damaging winds, with an isolated tornado possible. An advancing cold front will also bring northerly winds up to 45 kts after 09Z and continuing through the day Tuesday. Heavy rainfall is also occurring this evening, which will cause reductions in visibility at times. && .HYDROLOGY... Issued at 230 PM CDT Mon Jun 8 2020 The short term model blend, the NAM, HRRR and RAP models continue to advertise very heavy rainfall this evening associated with the formation of a closed h700mb low across KS and a slow moving cold front across Nebraska. Rain and elevated thunderstorms will continue Tuesday as this upper low moves slowly east through KS. The rain should end late Tuesday evening. These models all suggest a heavy rain center will occur somewhere across ncntl Nebraska tonight with 4 or more inches by Tuesday morning. The Flood Watch for Custer county has been expanded north to include most of north central Nebraska east of highway 83. WPC has been suggesting high precipitable water, rainfall efficiency, training, back-building and continued moisture flux for a few forecast cycles across this area. && .LBF WATCHES/WARNINGS/ADVISORIES... High Wind Warning from 4 AM CDT /3 AM MDT/ to 9 PM CDT /8 PM MDT/ Tuesday for NEZ056>059-069>071. Flood Watch through Tuesday morning for NEZ006>010-026>028-038. && SHORT TERM...CDC LONG TERM...CDC AVIATION...Roberg HYDROLOGY...CDC
Hazardous weather outlook, Jun 8, 3:36 PM CDT, 6 hours 44 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 336 PM CDT Mon Jun 8 2020 NEZ004>010-022>029-035>038-056>059-069>071-094-092045- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 336 PM CDT Mon Jun 8 2020 /236 PM MDT Mon Jun 8 2020/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Scattered severe thunderstorms are expected to develop across portions of southwest and north central Nebraska this evening. Storms are expected to produce large hail, damaging winds, and heavy rainfall. An isolated tornado or two is also possible. Repeating thunderstorms this evening could produce 1 to 2 inches of rainfall over the same location which will lead to flooding. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. Heavy rainfall and strong winds will continue Tuesday with localized flooding possible. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, Jun 8, 9:46 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
946 PM CDT MON JUN 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM FLOOD NORTH PLATTE 41.13N 100.77W
06/08/2020 LINCOLN NE EMERGENCY MNGR
MINOR FLOODING REPORTED AROUND TOWN.
&&
JGOMEZLocal storm report, Jun 8, 10:01 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1001 PM CDT MON JUN 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL 1 W ATKINSON 42.53N 99.00W
06/08/2020 E1.75 INCH HOLT NE TRAINED SPOTTER
&&
CBROWNSpecial weather statement, Jun 8, 10:01 PM CDT, 19 minutes before
Special Weather Statement National Weather Service North Platte NE 1001 PM CDT Mon Jun 8 2020 NEZ008-009-026-027-090345- Brown NE-Loup NE-Rock NE-Blaine NE- 1001 PM CDT Mon Jun 8 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK...NORTHWESTERN LOUP...SOUTHEASTERN BROWN AND NORTHEASTERN BLAINE COUNTIES UNTIL 1045 PM CDT... At 959 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles northeast of Brewster, moving northeast at 40 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Rose, Raven, Duff, Jones Lake, Twin Lakes State Wildlife Management Area, Johnsons Corner and Hofeld Lake. This includes Highway 183 between mile markers 150 and 167. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT for north central Nebraska. LAT...LON 4197 9968 4208 9996 4246 9981 4229 9930 TIME...MOT...LOC 0259Z 212DEG 35KT 4205 9979 Kulik
Special weather statement, Jun 8, 10:01 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service North Platte NE
1001 PM CDT Mon Jun 8 2020
NEZ025-036-037-059-090345-
McPherson NE-Thomas NE-Lincoln NE-Logan NE-
1001 PM CDT Mon Jun 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN...LOGAN...
SOUTHEASTERN MCPHERSON AND SOUTHEASTERN THOMAS COUNTIES UNTIL 1045
PM CDT...
At 1000 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles north of Stapleton to near North
Platte. Movement was northeast at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
North Platte, Stapleton, Gandy, North Platte Airport, Highway 83
crossing The Dismal River, Shanklin Bluff, Brown Lake and Birdwood.
This includes the following highways...
Highway 92 between mile markers 215 and 233.
Highway 97 between mile markers 1 and 8.
Interstate 80 in Nebraska between mile markers 170 and 179.
Highway 83 between mile markers 81 and 136.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern, north central and west central Nebraska.
LAT...LON 4111 10091 4182 10065 4182 10027 4174 10026
4110 10073
TIME...MOT...LOC 0300Z 214DEG 19KT 4166 10047 4118 10079
SnivelySpecial weather statement, Jun 8, 10:04 PM CDT, 16 minutes before
Special Weather Statement National Weather Service North Platte NE 1004 PM CDT Mon Jun 8 2020 NEZ009-010-090345- Holt NE-Rock NE- 1004 PM CDT Mon Jun 8 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROCK AND SOUTHWESTERN HOLT COUNTIES UNTIL 1045 PM CDT... At 1004 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles west of Amelia, or 30 miles southwest of O'neill, moving northeast at 45 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Atkinson, Stuart, Amelia, Emmet, Sybrant and Pony Lake. This includes the following highways... Highway 20 between mile markers 274 and 303. Highway 281 between mile markers 190 and 192. A Severe Thunderstorm Watch remains in effect until 200 AM CDT for north central Nebraska. LAT...LON 4209 9900 4220 9943 4263 9924 4258 9863 TIME...MOT...LOC 0304Z 214DEG 37KT 4224 9915 Snively
Local storm report, Jun 8, 10:07 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1007 PM CDT MON JUN 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD STAPLETON 41.48N 100.51W
06/08/2020 LOGAN NE FIRE DEPT/RESCUE
FLASH FLOODING OVER MANY COUNTY ROADS ACROSS SOUTHERN
LOGAN COUNTY. WATER UP TO THE EDGE OF HIGHWAY 83 SOUTH OF
STAPLETON.
&&
KROBERGThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:08 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 52 min |
| Jun 8, 7:28 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Thomas | 20 min |
| Jun 8, 7:33 PM CDT | Special Weather Statement | LBF | Keya Paha | 42 min |
| Jun 8, 7:42 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Keya Paha, Rock | 48 min |
| Jun 8, 7:42 PM CDT | Tornado Warning | LBF | Custer, Lincoln | 48 min |
| Jun 8, 7:46 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 44 min |
| Jun 8, 8:00 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 45 min |
| Jun 8, 8:01 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 44 min |
| Jun 8, 8:04 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 26 min |
| Jun 8, 8:14 PM CDT | Tornado Warning | LBF | Holt, Rock | 31 min |
| Jun 8, 8:21 PM CDT | Tornado Warning | LBF | Custer | 39 min |
| Jun 8, 8:23 PM CDT | Flash Flood Warning | LBF | Custer, Lincoln, Logan | 9 hr |
| Jun 8, 8:29 PM CDT | Areal Flood Advisory | LBF | Blaine, Custer | 10 hr |
| Jun 8, 8:33 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 42 min |
| Jun 8, 8:34 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 41 min |
| Jun 8, 8:37 PM CDT | Special Weather Statement | LBF | Boyd | 23 min |
| Jun 8, 8:44 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 46 min |
| Jun 8, 8:47 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 43 min |
| Jun 8, 8:49 PM CDT | Special Weather Statement | LBF | Cherry | 41 min |
| Jun 8, 8:58 PM CDT | Areal Flood Advisory | LBF | Logan | 3 hr |
| Jun 8, 9:02 PM CDT | Areal Flood Advisory | LBF | Brown, Rock | 3 hr |
| Jun 8, 9:14 PM CDT | Special Weather Statement | LBF | Garden | 46 min |
| Jun 8, 9:18 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 27 min |
| Jun 8, 9:21 PM CDT | Special Weather Statement | LBF | Lincoln, Logan | 39 min |
| Jun 8, 9:23 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 37 min |
| Jun 8, 9:30 PM CDT | Special Weather Statement | LBF | Loup | 45 min |
| Jun 8, 9:30 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup | 45 min |
| Jun 8, 9:52 PM CDT | Areal Flood Advisory | LBF | Lincoln | 3 hr |
| Jun 8, 9:57 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 48 min |
| Jun 8, 10:01 PM CDT | Special Weather Statement | LBF | Logan | 44 min |
| Jun 8, 10:04 PM CDT | Special Weather Statement | LBF | Holt | 41 min |
| Jun 8, 10:18 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 42 min |
| Jun 8, 10:20 PM CDT | Areal Flood Advisory | LBF | Boyd, Holt | 6 hr |
| Jun 8, 10:26 PM CDT | Special Weather Statement | LBF | Loup | 49 min |
| Jun 8, 10:38 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 23 min |
| Jun 8, 10:43 PM CDT | Special Weather Statement | LBF | Blaine, Logan, Thomas | 47 min |
| Jun 8, 10:43 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 47 min |
| Jun 8, 10:55 PM CDT | Special Weather Statement | LBF | Rock | 50 min |
| Jun 8, 11:05 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 40 min |
| Jun 8, 11:14 PM CDT | Special Weather Statement | LBF | Rock | 46 min |
| Jun 8, 11:25 PM CDT | Special Weather Statement | LBF | Grant | 50 min |
| Jun 8, 11:43 PM CDT | Areal Flood Advisory | LBF | Logan | 7 hr |
| Jun 8, 11:43 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 47 min |
| Jun 8, 11:48 PM CDT | Areal Flood Advisory | LBF | Brown, Rock | 7 hr |
| Jun 9, 12:03 AM CDT | Special Weather Statement | LBF | Keith | 42 min |
| Jun 9, 12:08 AM CDT | Special Weather Statement | LBF | Brown | 37 min |
| Jun 9, 12:19 AM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 41 min |
| Jun 9, 12:56 AM CDT | Special Weather Statement | LBF | Arthur, Keith | 49 min |
| Jun 9, 1:11 AM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, McPherson | 34 min |
| Jun 9, 2:24 AM CDT | Special Weather Statement | LBF | Deuel | 51 min |
| Jun 9, 9:22 AM CDT | River Flood Warning | LBF | Holt | 34 hr |
| Jun 9, 10:11 AM CDT | Special Weather Statement | LBF | Boyd | 49 min |
| Jun 9, 1:21 PM CDT | Special Weather Statement | LBF | Holt | 39 min |
| Jun 9, 1:58 PM CDT | Special Weather Statement | LBF | Boyd, Garfield, Holt, Wheeler | 47 min |
| Jun 9, 2:38 PM CDT | Areal Flood Advisory | LBF | Holt | 15 hr |
| Jun 9, 3:00 PM CDT | Areal Flood Advisory | LBF | Boyd | 44 min |
| Jun 9, 3:34 PM CDT | Special Weather Statement | LBF | Holt | 41 min |
| Jun 9, 5:27 PM CDT | Areal Flood Advisory | LBF | Boyd | 20 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.